Razumikhin-type theorems on exponential stability of stochastic functional differential equations
Xuerong Mao
Stochastic Processes and their Applications, 1996, vol. 65, issue 2, 233-250
Abstract:
Although the Razumikhin-type theorems have been well developed for the stability of functional differential equations and they are very useful in applications, so far there is almost no result of Razumikhin type on the stability of stochastic functional differential equations. The main aim of this paper is to close this gap by establishing several Razumikhin-type theorems on the exponential stability for stochastic functional differential equations. By applying these new results to stochastic differential delay equations and stochastically perturbed equations we improve or generalize several known results, and this shows the powerfulness of our new results clearly.
Keywords: Lyapunov; exponent; Razumikhin; theorem; Brownian; motion; Burkholder-Davis-Gundy's; inequality; Borel-Cantelli; lemma (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00109-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:65:y:1996:i:2:p:233-250
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().